See Alike in...

Alike App

Browser

Frankie04

548d

i accidentally ran out of my medication for my mental illnesses on Wednesday. i've felt fine but now i'm really struggling to sleep it's currently 4:30am and i'm sweaty and i have a headache. i feel like crying. i know this is my own fault and i ordered my prescription as soon as i realised my mistake on Wednesday. i really don't know what to do and it's making me really anxious and stressed out, i feel a little bit sick and my mind is spiralling. i don't know if im going through withdrawal as it's been so sudden or if it's a coincidence. i really need some support or advice

Top reply
    • Frankie04

      547d

      @Eren2273 hi, thank you so much, i got my medication today and had a phone call with my doctor beforehand to talk about it and they told me it was probably a withdrawal but wouldn't do any harm to my body or mind just yet

    • Eren2273

      548d

      If it gets too much worse, please go to a hospital. Medication withdrawals can be serious. Other than that, I'd recommend plenty of rest, food, and water. Try not to move around too much if possible because in my experience, it gets worse when I do that

      • Frankie04

        547d

        @Eren2273 hi, thank you so much, i got my medication today and had a phone call with my doctor beforehand to talk about it and they told me it was probably a withdrawal but wouldn't do any harm to my body or mind just yet

    • 221bakerst

      548d

      depending how strong your meds it could be withdrawals and or the anxiousness of the situation. if your med (idk about it!) is more of a anti-psychotic ik withdrawals from that happen pretty quick. if it’s also many pills (like you’re missing a few of your prescription pills) that can sometimes affect it to be instant withdrawal feelings too. this is just from my experiences w meds and im too someone w bpd. it’ll be ok just try to smoke weed if you do or take melatonin. do your best and drink a lotta water. i hope u get your meds soon 🥺💖

      • Frankie04

        548d

        @221bakerst thank you, i've called my mum so i can get some support from her as i'm only 18 and i'm at uni. i'm hoping it's just the panic of withdrawal rather than actually experiencing it

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion